# SDR SIMA200911003

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 10,063 hours, 8,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 8166131
- Condition: Loose
- Location: Nr 1 A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ON FLIGHT 4528, CREW REPORTED CABIN PRES ALT WENT ABOVE 10000 FT AND O2 MASKS DEPLOYED IN CABIN.  FLIGHT ATTENDANT ADVISED O2 GEN ABOVE C1 CLOSET WAS HOT AND GETTING HOTTER AND COULD DETECT THE ODOR OF SOMETHING BURNING.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED O2 GENS IN CABIN FOUND SEVERAL ACTUATED.  THEY BECOME VERY HOT AS SPECIFIED IN AMM 35-20-01-200-801-A PARAGRAPH ( I ).  FOUND TUBE DUCT LOOSE ON NR 1 PACK SYSTEM.  RESCUED DUCT AS REQ IAW AMM 21-51-03.  PRES CK GOOD IAW AMM 21-31-00.  AIRCRAFT RETURNED TO SERVICE.
